# SDR DXTA2022092270900

- Difficulty date: September 22, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N831QS
- Make and model: Cessna 120
- Aircraft serial: 7000075
- Aircraft time: 51 hours, 32 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Shorted
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN AMBER CAS: WHEN CLOSING MAIN CANIN DOOR, YELLOW DOOR HANDLE LOCK LIGHT WOULD NOT EXTINGUISH. ALSO AMBER CAS CABIN DOOR OPEN WAS ILUMINATED. FOLLOWED QRH PROCEEDURE WITH NO LUCK.  CHECKED WIRING AND FOUND SOLENOID INTERMITTENT. REMOVED SPLICE AND APPLIED POWER TO SOLENOID AND IT OPERATES. RESEARCHED WD AND PLACED SPLICES ON ORDER. WORK DONE IAW MM 52-10-05 AND 52-70-25. PARTIALLY CLOSED UP DOOR PANELS AND SECURED AIRCRAFT. REMOVED AND REPLACED ASSOCIATED SPLICES TO THE SOLENOID PER MCC REQUEST. PERFORMED OPS CHECK, OPS CHECK GOOD. CLOSED UP ACCESS TO THE SOLENOID PERFORMED ONE FINAL OPS CHECK, OPS CHECK STILL IS GOOD. WORK PERFORMED IRW CE-700 AMM 52-70-00.
